# SDR MASA2013110967981

- Difficulty date: November 9, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 22,656 hours, 18,644 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE ON RETRACTION.  RIGGED PX24 AND PX44 BOTH WITHIN LIMITS.  PERFORMED GEAR SWINGS.  OPS CHECKED GOOD.
